# SDR ACE0806021

- Difficulty date: August 7, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Ring Assembly
- Part number: 3040361
- Part serial: 5116696X432
- Condition: Loose
- Location: Engine
- Part time: 2,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HSI INSPECTION, THE CT VANE RING SEGMENTS WERE NOTED BEING LOOSE.  THE HOT SECTION WAS REPLACED DUE TO THIS CONDITION.  AS THE ASSY WAS SET ON A WORK BENCH, MULTIPLE SHROUD SEGMENTS WERE OBSERVED TO FALL OUT OF PLACE, HAD THIS OCCURRED DURING ENG OPERATION, ENGINE WOULD HAVE EXPERIENCED A CATASTROPHIC INTERNAL FAILURE DUE TO CONTACT OF THE  COMPRESSOR TURBINE BLADES WITH THE SEGMENTS.  A REVIEW OF THE VANE RING ASSY INDIVIDUAL PN INDICATES THAT THE REASON THE SEGMENTS WERE NOT RETAINED WAS DUE TO IMPROPER MATCH.  BETWEEN THE COMPRESSOR TURBINE STATOR ASSY AND SHROUD HOUSING.  THE REMOVED ASSY DID NOT HAVE PROVISIONS FOR RETAINING THE AXIAL MOVEMENT OF THE SHROUD SEGMENTS.
